Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Done hysterectomy. Took low dose hormomes. Having Hot falshes and night sweats. Reason? Treatment?

I am a 61 year old female. I am having hot flashes and night sweats. I should be done with all that in my opinion. I had surgery years ago and had everything removed. Complete hystrectomy, nothing left. Took hormomes for years very low dose. Off now for about 2 months. Now hot flashes and night sweats, why and how to get rid of them. HELP!.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to healthcaremagic '
These complains are quite common in postmenopausal age and vary from person to person .
the low dose hormones helped you to take care of these symptoms . Since you have stopped taking the medicine the symptoms appearing.
besides medicines taking regular exercises and some food items like soyabeans,
nuts, pulse , grams in your diet will help .
your gynecologist will help you deciding the supplements and medicines for the condition .

Avoiding synthetic cloths and wearing light cotton dresses and and airy rooms with controlled temp will help.
Hope your problems are solved and you lead a healthy life .
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor